# SDR SWIA200312309

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 1,793 hours, 1,559 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 STATUS MSG ILLUMINATED INFLIGHT.  COMPLIED WITH QRH PROCEDURE, WOULD NOT RESET.  REPAIRED CHAFED WIRE CD75C22 AT P0268.  STAB TRIM SYSTEM OPERATIONAL CHECKS GOOD IAW AMM 27-40-00.
